Ask an expert
Question

06 Nov 2006

Dry lips
Two weeks after I finished a course of Zithromax for a sinus infection, I developed really tiny white crops nodules/pastules/bumps in the corners of my lips and on my upper lip. The bumps in the corners are slightly raised, but the ones on my upper lip are mostly not. My lips also keep drying up and dry skin sometimes peels off my lips.

I've tried antihistamines, lotriderm cream, lip balms, and nothing works. I've had this for over a month now. Its not really noticeable by others, but it still bothers me cause I know its not normal.

My GP initially thought it was thrush caused by the antibiotics, but even the antifungal meds never worked. I'm frustrated. Please help.
Answer 1,905 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Concerned
One has small glands around the lips that makes a kind of oil to keep the skin soft and this may be just slightly enlarged glands ( Called Fordyce spots)
See http://dermatlas.med.jhmi.edu/derm/IndexDisplay.cfm?ImageID=-1589165744
Try using UEA on your lips?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19322 votes
Vote